# SDR DALA2023060504483

- Difficulty date: May 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2791626) FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500J-500K DAMAGED. REMOVED AND REPLACED L/H FLOOR BAFFLE STA 500J TO 500K IN THE FWD CARGO IAW B737 SRM 51-40-02 AND BOEING DWG# 143A7505.
